# SDR AALA202508121600

- Difficulty date: July 31, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 68,467 hours, 28,925 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Torn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AIR CONDITIONING BAY WHEEL WELL VAPOR BARRIER. REPAIR MATERIAL ON AFT SIDE OF VAPOR BARRIER  IS DISBONDED AND TORN. REMOVED DISBONDED AND TORN REPAIR MATERIAL ON AFT SIDE OF VAPOR BARRIER. INSTALLED NEW REPAIR. PER AARD 57-10-10-9 AND SRM 57-10-10-2R-2.
